A mechanism for switching near a heteroclinic network

Kirk, V, Lane, E, Postlethwaite, CM et al. (2 more authors) (2010) A mechanism for switching near a heteroclinic network. Dynamical Systems, 25 (3). 323 - 349 . ISSN 1468-9367



  • Kirk, V
  • Lane, E
  • Postlethwaite, CM
  • Rucklidge, AM
  • Silber, M
Copyright, Publisher and Additional Information: © 2010 Taylor & Francis. This is an author produced version of a paper published in Dynamical Systems. Reproduced in accordance with the publisher's self-archiving policy.
Keywords: heteroclinic network, switching, heteroclinic cycle, symmetry-breaking, asymptotic stability, homoclinic cycles, bifurcations, dynamics, systems, attractors, orbits, chaos
  • Published: September 2010
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 12 Oct 2011 13:12
Last Modified: 16 Sep 2016 14:08
Published Version: http://dx.doi.org/10.1080/14689361003779134
Status: Published
Publisher: Taylor & Francis
Refereed: Yes
Identification Number: https://doi.org/10.1080/14689361003779134
Related URLs:

Share / Export